On the stability of the second-order delay differential equations with variable coefficients


Yenicerioglu A., Yalcinbas S.

APPLIED MATHEMATICS AND COMPUTATION, vol.152, no.3, pp.667-673, 2004 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 152 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00584-8
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.667-673

Abstract

The sufficient conditions for the stability of the solutions of the second-order linear delay differential equations with variable coefficients is constructed. (C) 2003 Elsevier Inc. All rights reserved.